





Venue- AIIMS, Bathinda 30th March, 2025

Mechanical Ventilation Workshop

Workshop National Director



Dr Kanwalpreet Sodhi

Workshop Highlights

- Understand basic and advanced modes of ventilation
- Understand noninvasive Ventilation & high frequency nasal oxygenation
- Setting up a ventilator
- Troubleshooting a ventilator
- Monitoring during ventilation
- Understanding the difference in ventilation inside & outside Operating room
- Weaning off ventilator
- Case based discussion on different aspects of disease-specific ventilation: highlighting the principles of ventilation in specific clinical conditions

GC Coordinator



Dr Lalit Kumar Raiger



Dr Anju Grewal



Dr Rohit Bansal



Local Coordinators

Dr Randeep Kaur



Dr Kenya Gupta

Register Early!



Workshop Secretariat

Dr. Jyoti Sharma
Dr. Uma Rathi
Mob: +91 99685 83915, +91 85911 05123
Email: rsacpbathinda2025@gmail.com

Limited Seats









Mechanical Ventilation WorkshopWorkshop Program

Session 1: Didactic lectures (30mins each) 2 hr	
Basic modes of ventilation	08:00 AM-08:30 AM
Terminologies in ventilation: FiO2, PEEP, TV, Pplat, Ppeak, driving pressure mechanical power & beyond: Recruitment maneuvers/Proning	08:30 AM-09:00 AM
Understanding the ventilator graphics	09:00 AM-09:30 AM
NIV/HFNC: why, when, how	09:30 AM-10:00 AM
Session 2: Workstations: 1 hour 30mins	
Ventilation accessories: ET tubes, Tracheostomy tubes, LMAs, HMEs, Heated humidifier, Aeroneb, Ventilatorcircuits, NIV interfaces (30mins)	10:00 AM-10:30 AM
Setting up invasive ventilation (30mins)	10:30 AM-11:00 AM
Setting up non-invasive ventilation (15mins) HFNC (15mins)	11:00 AM-11:30 AM
Session 3: Didactic lectures (30mins each) 2hr	
Sedation & neuromuscular blockade during ventilation	11:30 AM-12:00 PM
Monitoring & troubleshooting in ventilation	12:00 AM-12:30 PM
Advanced modes of ventilation	12:30 PM-01:00 PM
Weaning: when & how? Extubation failure: how to proceed	01:00 AM-01:30 PM
LUNCH (01:30PM-02:00PM)	
Session 4: Workstation: Disease specific ventilation: Case based discussions	(30mins each): 4 hours
Ventilation in OT vs ICU: how's it different?	02:00 AM-02:30 PM
Ventilation in COPD/Asthma	02:30 AM-03:00 PM
Ventilation in ARDS	03:00 PM-03:30 PM
Ventilation in broncho-pleural fistula	03:30 AM-04:00 PM
Ventilation in Neuro patients: TBI/raised ICP	04:00 AM-04:30 PM
Ventilation in postop laparotomy with abdominal compartment syndrome	04:30 AM-05:00 PM
Ventilation in pregnant patients	05:00 PM-05:30 PM
Ventilation in obese patients	05:30 AM-06:00 PM

Who should attend?

Postgraduate students or practicing Anesthetists, Respiratory Physicians, Intensivists & Surgeons or Obstetricians with special interest in ventilation.....

Certificate distribution (06:00PM-06:30PM)

to brush up the basics, get acquainted with the newer modes, and updated about the recent updates in mechanical ventilation